MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4471
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an automated peritoneal dialysis patient passed away while using a homechoice device.The cause of death was not reported.It was not reported if the patient was hospitalized prior to death.It was not reported if an autopsy was performed.It was reported that pd therapy was ongoing prior to death.No additional information was available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.A short simulated therapy was successfully performed.There is no evidence of fluid / moisture within the devices pneumatic system and the device.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported issue was not verified.The cause of the condition could not be determined.Based on additional information received, the homechoice was determined not to be a factor in the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE APD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - LARGO
7511 114th avenue north
null
largo FL 33773
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key23982907
Report Number1036337-2026-00001
Device Sequence Number10621216
Product Code FKX
UDI-Device Identifier00085412007021
UDI-Public(01)00085412007021
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Death;
Patient SexUnknown